# SDR SWAA2025011686367

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8873S
- Make and model: Boeing 737-8
- Aircraft serial: 67915
- Aircraft time: 5,533 hours, 3,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASH LIGHT FWD GALLEY INOP<[01] R AND FLASH LIGHT AND BASE ASSEMBLY PER AMM 25-64-00
